# SDR A6WA201441091

- Difficulty date: January 27, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527149
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL HAND RAIL RELIEF BRACKETS CORRODED.  R & R TWO EACH BRACKETS PN 601R31527-149 IAW CRJ 200 SRM 51-40-11 & 51-42-06.
